Powers and commutativity of selfadjoint operators.

Mitsuru Uchiyama

Mathematische Annalen (1994)

  • Volume: 300, Issue: 4, page 643-648
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Uchiyama, Mitsuru. "Powers and commutativity of selfadjoint operators.." Mathematische Annalen 300.4 (1994): 643-648. <http://eudml.org/doc/165272>.

@article{Uchiyama1994,
author = {Uchiyama, Mitsuru},
journal = {Mathematische Annalen},
keywords = {positive operator; algebra of bounded operators; accretive; commutativity; selfadjoint operators},
number = {4},
pages = {643-648},
title = {Powers and commutativity of selfadjoint operators.},
url = {http://eudml.org/doc/165272},
volume = {300},
year = {1994},
}

TY - JOUR
AU - Uchiyama, Mitsuru
TI - Powers and commutativity of selfadjoint operators.
JO - Mathematische Annalen
PY - 1994
VL - 300
IS - 4
SP - 643
EP - 648
KW - positive operator; algebra of bounded operators; accretive; commutativity; selfadjoint operators
UR - http://eudml.org/doc/165272
ER -

NotesEmbed ?

top

You must be logged in to post comments.